New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wallbanger
New Member


Date Joined May 2007
Total Posts : 2
   Posted 5/29/2007 2:39 PM (GMT -7)   
Ive just started taking 10mg Cipralex for anixety I was feeling very positive this weekend as my head seemed alot clearer but today I started taking the tablets and I feel awful, I feel very not in controll my pupils are dialated and I feel very paranoid, Im started to feel worse than I have done in a while is this normal???? 

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 5/30/2007 5:33 AM (GMT -7)   
Wallbanger
First of all,welcome to the forum I am very glad that you found us.
I have not taken the med myself,but did find some info on it. Most of the meds can take 4-6 weeks to take full effect. If you don't feel that you can give it that long,or the symptons get worse I would contact your doctor right away.



counsellingresource.com/medications/drug-pages/escitalopram.html

Please keeps is posted and stay strong.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.
www.healingwell.com/donate


www.myspace.com/ShynSassy315

"I am woman,hear me roar one day and cry the next!!!"


ediekristen
Veteran Member


Date Joined Apr 2007
Total Posts : 1366
   Posted 5/30/2007 6:10 AM (GMT -7)   
I would say it is probably normal, since you just started taking it. I just started taking 10mg of Lexapro (basically the same thing I believe), I'm on my second week now and I feel better though I do have moments of depression.
Also, my pupils were dilated constantly for the first week and now it seems to be just in the first half of the day (I take my pills in the morning). I was worried about people thinking I am on drugs, but no one seems to have noticed at all.
Female, 21, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; osteopenia from long term prednisone use

Currently taking 5mg of prednisone (down from 40! Almost done...)
10 mg Lexapro
Waiting to start back on Azathioprine...


wallbanger
New Member


Date Joined May 2007
Total Posts : 2
   Posted 5/31/2007 3:53 AM (GMT -7)   
Thankyou for your replys found it very helpful, that is exactly what I was begining to get paranoid about that people would think that I am on drugs, Ive got my daughters bday party at the weekend and I think that was stressing me out that I would feel like that then, but am feeling better now still got a fuzzy head but feel much more in control. Thanks again xx

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 5/31/2007 4:18 AM (GMT -7)   
That is great! I hope it settles down and you should start to feel the effects of the meds very soon.


Good Luck


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.
www.healingwell.com/donate


www.myspace.com/ShynSassy315

"I am woman,hear me roar one day and cry the next!!!"


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 5/31/2007 8:23 AM (GMT -7)   
I took cipralex for a short term. Think cipralex is escitalopram which in the states is known as lexapro. Oh so many names!
The side effects should settle down and dissapear. They did with me when I took it.

Take care

Victoria x

Xx Sometimes we all have to go a little crazy just to stay sane xX


megangirl
New Member


Date Joined Jun 2006
Total Posts : 8
   Posted 6/1/2007 3:05 AM (GMT -7)   
I haven’t used cipralex because my doctor has advised me to use Zoloft. When I used it for the very first time I underwent certain problems like anxiety, insomnia, hyperactivity or restlessness. I complained about this to my doctor; he told me that this is so because the medicine goes directly into the nervous system. It was true; now I do not get any uneasiness. Just yesterday I bought Zoloft capsules from Canada Pharmacy, my usual online drug store. Maybe you are experiencing the same situation. Why don’t you consult your doctor or pharmacist from which you bought the medicine?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:59 AM (GMT -7)
There are a total of 2,733,062 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
364 Guest(s), 13 Registered Member(s) are currently online.  Details
alephnull, Georgia Hunter, NiceGuyEddie, mrs. george, pmm73, NewDay, omar brarou, JackH, hatter15, joee, Graytech, iPoop, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer